# SDR ASAA2019092330805

- Difficulty date: September 23, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 49,250 hours, 14,762 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Locked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCP ALTITUDE WINDOW LOCKED UP READING 50000' OUR ALTITUDE WAS FL350 AND WE HAD BEEN CLEARED TO 10000' IT HAPPENED AFTER WE SPUN THE KNOB. ALTITUDE AURAL WARNING WAS HAPPENING. FOLLOWED QRH AND THE PROBLEM WAS FIXED. GROUNDED - YES. ACCOMPLISHED FIM 31-62 TASK 801 AND FIM 22-11 TASK 803. ALL TESTS PASSED, NO CURRENT FAULTS.
